# SDR SWAA2025021294473

- Difficulty date: February 8, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 29,284 hours, 14,482 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Zone 200
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT PLASTIC BURNING FUMES AT ROWS 2-4. RAN SMOKE; FIRE OR FUMES QRH. FUMES EXTINGUISHED. RESTORED PWR TO ALL SWITCHES NO FUMES NOTED REMAINDER OF FLIGHT WAS NORMAL<[01] ACCOMPLISHED SMOKE/FUMES IN CABIN CONDITIONAL INSPECTION REF AMM 05-51-56; NO FUMES/ABNORMAL SMELL NOTED OK FOR CONT SERVICE
